International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 975059 | https://doi.org/10.1155/S016117120430801X

Rigoberto Medina, "Estimates for the norms of solutions of difference systems with several delays", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 975059, 7 pages, 2004. https://doi.org/10.1155/S016117120430801X

Estimates for the norms of solutions of difference systems with several delays

Received01 Aug 2003

Abstract

We derive explicit stability conditions for time-dependent difference equations with several delays in Cn (the set of n complex vectors) and estimates for the size of the solutions. The growth rates obtained here are not necessarily decay rates.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views70
Downloads628
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.